# SDR DALA201904232580

- Difficulty date: April 19, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N923DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53585
- Aircraft time: 49,843 hours, 33,117 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOTION OF RETAINERS WAS FOUND CORROSION ON INTERNAL PRODUCTION DOUBLER AT LOWER DOOR JAMB OF AFT CARGO COMPARTMENT SUMMARY: OF NRC 00180 ON INTERNAL PRODUCTION DOUBLER AT LOWER DOOR JAMB OF AFT CARGO COMPARTMENT (CCT) WAS REPAIRED (PERMANENT REPAIR) PER ER/A 577195-14 REV ORIGINAL AND ETI-90-19-019 REV.3 . GENERAL VISUAL INSPECTION ON REPAIR WILL BE PERFORMED EVERY 8000 CYCLES UNDER L.P. 1035029 PER ERA 577195-14 REV ORIGINAL. SECTION II. ASSOCIATED ER/A 00-577195 ADDED FOR AC 9223. (LP# 1037648)
